Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 47, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 1, 2019, 8:01 AM CDT for Mason County, Menard County, Illinois. It took effect at May 2, 2019, 7:00 AM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- May 1, 2019, 8:01 AM CDT (13:01 UTC)
- In effect from
- May 2, 2019, 7:00 AM CDT
- Expired
- May 4, 2019, 7:12 PM CDT
- In force
- 60 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Mason County, IL, Menard County, IL
The radar
The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt Creek (IL) near Greenview (GREI2). The gauge peaked at 16.98 ft at May 3, 2019, 6:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
581
WGUS43 KILX 011301
FLWILX
Flood Warning
National Weather Service Lincoln IL
801 AM CDT Wed May 1 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC125-129-020301-
/O.NEW.KILX.FL.W.0047.190502T1424Z-190504T0824Z/
/GREI2.1.ER.190502T1424Z.190503T0600Z.190504T0224Z.NO/
801 AM CDT Wed May 1 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Salt Creek near Greenview.
* From Thursday morning until late Friday night.
* At 745 AM Wednesday the stage was 11.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 16.8 feet by early Friday morning.The river will
fall below flood stage by Friday evening.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Salt Creek
Greenview 16 11.8 Wed 8 AM 15.8 16.7 15.1
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
DRH8 follow-up statements
477
WGUS83 KILX 011510
FLSILX
Flood Statement
National Weather Service Lincoln IL
1010 AM CDT Wed May 1 2019
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-020509-
/O.EXT.KILX.FL.W.0047.190502T1030Z-190504T0130Z/
/GREI2.1.ER.190502T1030Z.190503T0000Z.190503T1930Z.NO/
1010 AM CDT Wed May 1 2019
The Flood Warning continues for
The Salt Creek near Greenview.
* From late tonight until Friday evening.
* At 845 AM Wednesday the stage was 12.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 16.6 feet by tomorrow evening.The river
will fall below flood stage by Friday afternoon.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Salt Creek
Greenview 16 12.4 Wed 9 AM 16.1 16.4 14.6
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
DRH394
WGUS83 KILX 020226
FLSILX
Flood Statement
National Weather Service Lincoln IL
926 PM CDT Wed May 1 2019
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-021626-
/O.EXT.KILX.FL.W.0047.190502T1200Z-190504T0742Z/
/GREI2.1.ER.190502T1200Z.190503T0600Z.190504T0142Z.NO/
926 PM CDT Wed May 1 2019
The Flood Warning continues for
The Salt Creek near Greenview.
* From Thursday morning until late Friday night.
* At 645 PM Wednesday the stage was 14.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 16.9 feet by early Friday morning.The river will
fall below flood stage by Friday evening.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Salt Creek
Greenview 16 14.7 Wed 7 PM 16.0 16.9 14.8
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
JRP026
WGUS83 KILX 021534
FLSILX
Flood Statement
National Weather Service Lincoln IL
1034 AM CDT Thu May 2 2019
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-030533-
/O.EXT.KILX.FL.W.0047.000000T0000Z-190505T0224Z/
/GREI2.1.ER.190502T1808Z.190503T1200Z.190504T2024Z.NO/
1034 AM CDT Thu May 2 2019
The Flood Warning continues for
The Salt Creek near Greenview.
* Until Saturday evening.
* At 945 AM Thursday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 16.9 feet by tomorrow morning.The river will fall
below flood stage by Saturday afternoon.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Salt Creek
Greenview 16 15.8 Thu 10 AM 16.9 16.6 14.7
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
25960
WGUS83 KILX 030119
FLSILX
Flood Statement
National Weather Service Lincoln IL
819 PM CDT Thu May 2 2019
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-031518-
/O.EXT.KILX.FL.W.0047.000000T0000Z-190504T1630Z/
/GREI2.1.ER.190502T1922Z.190503T1200Z.190504T1030Z.NO/
819 PM CDT Thu May 2 2019
The Flood Warning continues for
The Salt Creek near Greenview.
* Until Saturday morning.
* At 745 PM Thursday the stage was 16.5 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.7 feet by
Friday morning. The river will fall below flood stage early
Saturday morning.
* Impact...At 16 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Salt Creek
Greenview 16 16.5 Thu 8 PM 16.7 15.9 13.5
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
07258
WGUS43 KILX 031225
FLWILX
Flood Warning
National Weather Service Lincoln IL
725 AM CDT Fri May 3 2019
...Observed flooding changed from Minor to Moderate severity for the
following river in Illinois...
...Forecast flooding changed from Minor to Moderate severity for the
following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC125-129-040224-
/O.EXT.KILX.FL.W.0047.000000T0000Z-190505T0000Z/
/GREI2.2.ER.190502T1922Z.190503T1045Z.190504T1800Z.NO/
725 AM CDT Fri May 3 2019
...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Salt Creek near Greenview.
* Until Saturday evening.
* At 645 AM Friday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Salt Creek
Greenview 16 17.2 Fri 7 AM 16.4 14.7 12.4
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
25150
WGUS83 KILX 040145
FLSILX
Flood Statement
National Weather Service Lincoln IL
845 PM CDT Fri May 3 2019
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-041545-
/O.EXT.KILX.FL.W.0047.000000T0000Z-190505T1800Z/
/GREI2.2.ER.190502T1922Z.190503T1045Z.190505T1200Z.NO/
845 PM CDT Fri May 3 2019
The Flood Warning continues for
The Salt Creek near Greenview.
* Until Sunday afternoon.
* At 745 AM Friday the stage was 16.9 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* Impact...At 16 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Salt Creek
Greenview 16 16.9 Fri 8 AM 16.9 16.0 13.5
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
07470
WGUS83 KILX 041643
FLSILX
Flood Statement
National Weather Service Lincoln IL
1143 AM CDT Sat May 4 2019
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-050600-
/O.EXT.KILX.FL.W.0047.000000T0000Z-190505T0600Z/
/GREI2.2.ER.190502T1922Z.190503T1045Z.190505T0000Z.NO/
1143 AM CDT Sat May 4 2019
The Flood Warning continues for
The Salt Creek near Greenview.
* Until late tonight.
* At 945 AM Saturday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Salt Creek
Greenview 16 16.4 Sat 10 AM 15.1 12.7 10.5
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
25485
WGUS83 KILX 050012
FLSILX
Flood Statement
National Weather Service Lincoln IL
712 PM CDT Sat May 4 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC125-129-050042-
/O.CAN.KILX.FL.W.0047.000000T0000Z-190505T0600Z/
/GREI2.2.ER.190502T1922Z.190503T1045Z.190504T2000Z.NO/
712 PM CDT Sat May 4 2019
The Flood Warning is cancelled for
The Salt Creek near Greenview.
* At 645 PM Saturday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 300 PM Saturday.
* Forecast...The river will continue to fall to 12.7 feet by Monday
morning.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Salt Creek
Greenview 16 15.7 Sat 7 PM 15.1 12.7 10.5
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
EJLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 1, 7:08 AM CDT, 53 minutes earlier.
Area forecast discussion, May 1, 7:08 AM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 708 AM CDT Wed May 1 2019 .SHORT TERM...(Today and tonight) ISSUED AT 315 AM CDT Wed May 1 2019 A weak low center is moving through Central IL this morning, with an unusual representation...part of an elongated trough reaching back into the central and southern Plains states. Several disturbances moving through the southwesterly flow aloft, bringing round after round of showers and thunderstorms. Given the ongoing precip, keeping the headlines in place. However, given the clearing anticipated behind this round, and likely to provide a lull for much of central IL this morning and through maybe midday if not just becoming less widespread...think the watch may end up seeing an early cancellation. But until light of day and a better view of the impacts are available, hesitate to pull the headline entirely. As to the forecast for today, a bit cooler overall in the forecast. The rich RH through the column along the sfc trough will keep clouds in place, and the frontal boundary stalling out to the south preventing much in the way of WAA yesterday into Central IL. Although the forecast winds are more southwesterly through today are not exactly parallel...they are also not going to provide a strong push of that boundary to the north. The next wave of precip is also moving in further to the south, setting up some cooling of that airmass complicating any anticipated movement. As a result, the temperature gradient across the Midwest is a low confidence mess. Chances for showers and thunderstorms diminish into the overnight hours, but given the active pattern and the continued southwesterly flow from a deep southwestern trough, cannot be lost entirely. .LONG TERM...(Thursday through Tuesday) ISSUED AT 315 AM CDT Wed May 1 2019 Another wave making a pass through the Midwest Thursday brings back the showers and thunderstorms to the forecast. Model differences abound with the details, coverage, and most markedly the northern extent. Given expected cloud coverage, instability may remain somewhat limited into the afternoon hours, but the remains of the frontal boundary will end up providing just enough focus for the threat of potential severe storms over the southern tier of the state. With the western trough aloft weakened and lifting, the pattern at 500mb starts to shift, but not as quickly as previously forecast. Models have not yet achieved a consistent picture of Friday with a weak system bringing showers and storms to the south...ECMWF a little further north...but neither entirely dry for 24 hrs. There is a little hope for later in the weekend as a stronger wave dives into the Upper Midwest from Canada, breaking up the pattern a bit. This will result in a more traditional cold frontal passage for Sun night/Monday and precip again for Central IL, but clearing behind it and a least a brief break from the run of wet weather. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 708 AM CDT Wed May 1 2019 Low pressure area was over the area and continues to move east this morning. As this occurs, precip is waning/diminishing across the area. Cigs are MVFR at PIA and are expected to remain that way through the day. BMI is LIFR but will increase later this morning to MVFR. SPI is at MVFR and then will rise to VFR this afternoon. DEC is VFR cigs but am expecting them to go down to MVFR later this morning. However, like SPI will rise to VFR for the afternoon into the evening hours...then back to MVFR after midnight. CMI is IFR but expected to rise to MVFR later this afternoon...then VFR and then MVFR after midnight. Will keep VCSH at all TAF sites for the morning hours, but believe most part of the day will be dry. More precip could arrive late tonight, but will not add just yet. Winds will be south to southwest through the day then become light this evening and overnight. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for ILZ031-037-038- 041>045-047>056-061-062-066-067-071. Flash Flood Watch until 1 PM CDT this afternoon for ILZ027>030- 036-040. && SHORT TERM...HJS LONG TERM...HJS AVIATION...Auten
Hazardous weather outlook, May 1, 4:43 AM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 443 AM CDT Wed May 1 2019 ILZ027>030-036-040-020945- Fulton-Knox-Marshall-Peoria-Schuyler-Stark- 443 AM CDT Wed May 1 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Scattered showers and thunderstorms are possible again today with locally heavy rainfall on already saturated ground leading to flash flooding potential. Moderate flooding will occur on portions of the Illinois River. Minor flooding will occur on portions of the Spoon River. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... There will be additional thunderstorm chances Sunday though Tuesday. Minor to Moderate flooding will continue along portions on the Illinois and Spoon Rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely. ILZ031-037-038-041>043-047>051-020945- Cass-De Witt-Logan-Mason-McLean-Menard-Morgan-Sangamon-Scott- Tazewell-Woodford- 443 AM CDT Wed May 1 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Scattered showers and thunderstorms are possible again today with locally heavy rainfall on already saturated ground leading to flash flooding potential. Moderate flooding will occur on portions of the Illinois River. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... There will be additional thunderstorm chances Sunday though Tuesday. Minor to Moderate flooding will continue along portions on the Illinois River. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely. ILZ044-045-052>056-061-062-066-067-071-020945- Champaign-Christian-Clay-Coles-Cumberland-Douglas-Effingham- Jasper-Macon-Moultrie-Piatt-Shelby- 443 AM CDT Wed May 1 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Scattered showers and thunderstorms are possible again today with locally heavy rainfall on already saturated ground leading to flash flooding potential. In addition, there is a marginal risk of severe thunderstorms, with large hail and damaging winds the primary concern. Minor flooding will develop along portions of the Sangamon River near Monticello tonight. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional thunderstorms are expected Thursday. There is a slight risk that some storms could become severe on Thursday, mainly along and south of I-70. There will be additional thunderstorm chances Sunday though Tuesday. Minor flooding will continue along the Sangamon River near Monticello through Saturday night. Minor flooding is expected to develop along portions of the Little Wabash River near Clay City by Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. ILZ046-057-063-068-072-073-020945- Clark-Crawford-Edgar-Lawrence-Richland-Vermilion- 443 AM CDT Wed May 1 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Scattered showers and thunderstorms are possible again today with locally heavy rainfall on already saturated ground leading to flash flooding potential. In addition, there is a marginal risk of severe thunderstorms, with large hail and damaging winds the primary concern. Minor flooding is occurring along portions of the Wabash River. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional thunderstorms are expected Thursday. There is a slight risk that some storms could become severe on Thursday, mainly along and south of I-70. There will be additional thunderstorm chances Sunday though Tuesday. Minor flooding will continue along portions of the Wabash River into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. Deubelbeiss
In the hours before
Local storm report, May 1, 5:50 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
550 AM CDT WED MAY 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN GREEN VALLEY 40.41N 89.64W
05/01/2019 E5.50 INCH TAZEWELL IL PUBLIC
STORM TOTAL. RELAYED BY MEDIA.
0530 AM HEAVY RAIN 3 E GLASFORD 40.57N 89.76W
05/01/2019 E3.40 INCH PEORIA IL PUBLIC
STORM TOTAL. RELAYED BY MEDIA.
0530 AM HEAVY RAIN SW EUREKA 40.72N 89.28W
05/01/2019 E3.30 INCH WOODFORD IL PUBLIC
STORM TOTAL. RELAYED BY MEDIA.
&&
AUTENLocal storm report, May 1, 6:10 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
610 AM CDT WED MAY 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN TOULON 41.09N 89.86W
05/01/2019 E2.75 INCH STARK IL PUBLIC
&&
AUTENLocal storm report, May 1, 6:14 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
614 AM CDT WED MAY 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN TOULON 41.09N 89.86W
05/01/2019 E2.75 INCH STARK IL PUBLIC
STORM TOTAL. RELAYED BY MEDIA.
&&
AUTENLocal storm report, May 1, 6:16 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
616 AM CDT WED MAY 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN COOKSVILLE 40.54N 88.72W
05/01/2019 E3.60 INCH MCLEAN IL PUBLIC
STORM TOTAL. RELAYED BY MEDIA.
0600 AM HEAVY RAIN CHILLICOTHE 40.92N 89.50W
05/01/2019 E1.80 INCH PEORIA IL PUBLIC
STORM TOTAL. RELAYED BY MEDIA.
&&
AUTENLocal storm report, May 1, 6:20 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
620 AM CDT WED MAY 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN ASTORIA 40.23N 90.36W
05/01/2019 E4.20 INCH FULTON IL PUBLIC
STORM TOTAL. RELAYED BY MEDIA.
&&
AUTENLocal storm report, May 1, 7:27 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
727 AM CDT WED MAY 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 3 SE JACKSONVILLE 39.70N 90.19W
05/01/2019 M3.70 INCH MORGAN IL COCORAHS
MEASURED 3.70 INCHES OF RAIN THE PAST 8 HOURS
0530 AM HEAVY RAIN LOAMI 39.67N 89.85W
05/01/2019 M2.66 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
05/01/2019 M2.13 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
05/01/2019 M2.68 INCH SANGAMON IL NWS EMPLOYEE
24-HOUR TOTAL
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 9:07 PM CDT | River Flood Warning | ILX | Clay, Richland | 60 hr |
| Apr 30, 10:06 PM CDT | Flash Flood Warning | ILX | Sangamon | 6 hr |
| May 1, 2:35 AM CDT | Areal Flood Warning | ILX | Cass, Morgan, Scott | 9 hr |
| May 1, 4:21 AM CDT | Areal Flood Warning | ILX | Sangamon | 9 hr |
| May 1, 7:52 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 3 days |
| May 1, 7:59 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| May 1, 8:00 AM CDT | River Flood Warning | ILX | Cass, Mason | 10 days |
| May 1, 8:54 AM CDT | Areal Flood Warning | ILX | DeWitt, Logan, McLean, Macon, Mason, Menard and 1 more | 6 hr |
| May 1, 11:27 AM CDT | Areal Flood Warning | ILX | Morgan | 6 hr |
| May 1, 2:40 PM CDT | Areal Flood Warning | ILX | Logan | 3 hr |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.